Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from epilepsy, mood swings, gets angry easily. Taking eptoin medication. Precautions?

actulay my father is suffering from epilepsy since 3 years he is taking eption medicine and if he he forget 2 takje a medicine thn attack wil come 2 him plz suggest me it is the gud medicine that he tkes and wat r the preacausions we hav 2 take for him actuly now adays he become vry moody some times he z vry angry nd thn suddenly he become polite
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hai rashmi1988malik ,

Epilepsy, ? compliance, behavioral abnormality

First understand taking Eptoin medication regularly is important to prevent seizure attack.

If he is taking regularly and even then he have seizure attack then dose of medicine need to be adjusted / add on another antiepileptic drugs may be required

I hope he was already investigated for finding the cause for seizure. If not he may require to evaluate by a Neurologist.

Behavioral abnormality may be a part of seizure attack. Adequate control of seizure would improve behavioral problem. If it persist after adequate control of seizure also then dont worry it can be controlled by Anti-psychotics at low dose.

My best wishes for your father.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor